# SDR ASAA2024022148121

- Difficulty date: February 21, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 147A56761
- Part serial: NSN
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF STRUCTURE FOR REPAIR ON CUSTOMER CARD G1923940, FLOOR SUPPORT BRACKET 147A5676-1 FOUND CORRODED. GROUNDED - YES. REMOVED CORROSION, MEASURED ORIG THICKNESS 0.080, REMAINING THICKNESS 0.025 REMOVED 0.055 OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1. DRILLED TO FIT NEW SUPPORT BRACKET PANEL STA 750 LBL 16, LBL 22 IAW BAC DWG 147A2650 REV B B737-900ER SRM 51-40-05. PART INSTALLELD ON NON-ROUTINE, 27940 CUST CARD NO G1923940.
